MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS HUMELOCK II REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS HUMELOCK II REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 312-0703
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Revision occurred approximately 11 months after the primary surgery which occurred on (b)(6) 2023.No fall or other trauma reported.Revision occurred due to dislocation of unknown cause.32 mm + 3 standard humeral cup explanted and replaced with a 32 mm + 9 stability humeral cup.
 
Additional Manufacturer Narrative
Revision occurred 11 months after primary surgery due to dislocation of unknown cause.No actual, implied, or suspect link to fx product.

Brand Name
HUMELOCK II REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key19360494
Report Number3014128390-2024-00031
Device Sequence Number6367955
Product Code PHX
UDI-Device Identifier03701037310588
UDI-Public03701037310588
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192206
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2025
Device Catalogue Number312-0703
Device Lot NumberN3253
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2024
Initial Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexFemale